The pill and endo

Can the pill make endo worse? I had my op at the end of feb, I also had the marina coil put in at the same time. Ive had bleeding just none stop from the op till just last week. Normally with any slight bleeding I would have been in so much pain so it was a lot better because I was hardly getting any pain.

Last week the dr put me on the pill as well (marvelon). No bleeding but ive had that pain worse since been on that??!! Today the pain has been like going down like through my bits?!

Advice please

Thanks

1 Reply

oldestnewest
  • Marvelon is a combined pill containing both oestrogen and progesterone. It seems utterly mad to me to take oestrogen when you have had endo which is driven by oestrogen. When my eye was off the ball last year my specialist put me on a combined pill "to see how the cysts would behave". I stupidly went along with his ridiculous experiment and my endo got worse with all sorts of additional symptoms. I stopped taking it after 3 months and cleaned up my diet which helped hugely.

    If I were you I'd stop taking the pill, return to your GP and ask why she/he gave you oestrogen.

    Many women don't get on well with the Mirena. For some it works brilliantly. All too much of a gamble in my book. Don't feel you have to keep it in if it doesn't feel right dailymail.co.uk/femail/arti...

You may also like...